MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10015861A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by a customer that they noticed leaking around the pump and the medication dripping despite tubing being clamped.Upon further assessment, the tubing had a hole in it in the section that gets placed inside the pump.
 
Additional Manufacturer Narrative
One used tubing set was received with the customer's complaint of leakage.The set was primed and infused with saline solution and a leak at the upper silicone pump segment was immediately noticed.The site of leak was then visually inspected under high power digital microscope and a small pinhole in silicone was realized.The complaint of leakage has been verified but the root cause is unknown due to this error being caused in the past by improper loading techniques when inserting tubing into infusion pump.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.
 
Event or Problem Description
Sample.

Brand Name
BD ALARIS SMARTSITE PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23389792
Report Number9616066-2025-03277
Device Sequence Number9945280
Product Code FPA
UDI-Device Identifier10885403232626
UDI-Public(01)10885403232626(17)280529(10)25055610
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10015861A
Device Lot Number25055610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown